# SDR DL76L070368

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV AT GSO, NR 2 PYLON NACELLE STRUT MID TORQUE BOX UPPER WEB IS CRACKED.  REPAIRED IQW B767 SRM 54-53-02 FIG 201 REPAIR 2.
